Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 10, NWS Albuquerque, NM

July 29, 2016Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 29, 2016, 1:16 PM MDT for Socorro County, New Mexico. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 1:16 PM MDT (19:16 UTC)
Expired
Jul 29, 2016, 3:15 PM MDT
In force
119 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 148 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
2400 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

182 
WGUS55 KABQ 291916
FFWABQ
NMC053-292115-
/O.NEW.KABQ.FF.W.0010.160729T1916Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 315 PM MDT
    
* AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
  SOCORRO COUNTY.

THIS WILL IMPACT THE NORTH WILDFIRE BURN SCAR INCLUDING BUT NOT
LIMITED TO DRAINAGES AND ROADS
PARTICULARLY ON THE EAST SIDE OF THE WITHINGTON WILDERNESS AND SAN
MATEO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE NORTH FIRE FIRE BURN
AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
      3380 10744 3383 10749 3389 10752 3395 10752
      3401 10742

$$

54
2 follow-up statements
532 
WGUS75 KABQ 292012
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT FRI JUL 29 2016

NMC053-292115-
/O.CON.KABQ.FF.W.0010.000000T0000Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
212 PM MDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
WEST CENTRAL SOCORRO COUNTY...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SOCORRO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE NORTH FIRE BURN AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
      3380 10744 3383 10749 3389 10752 3395 10752
      3401 10742

$$

54
989 
WGUS75 KABQ 292106
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT FRI JUL 29 2016

NMC053-292116-
/O.EXP.KABQ.FF.W.0010.000000T0000Z-160729T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
306 PM MDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING FOR WEST CENTRAL SOCORRO COUNTY WILL
EXPIRE AT 315 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3399 10730 3390 10730 3388 10736 3379 10736
      3380 10744 3383 10749 3389 10752 3395 10752
      3401 10742

$$

54

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 11:48 AM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 29, 11:48 AM MDT, 1 hour 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1148 AM MDT FRI JUL 29 2016

.AVIATION...
18Z TAF CYCLE
An outflow boundary has pushed westward off the Sandias creating
gusty southeast winds at KABQ but these will begin to weaken
within the hour. The focus then turns to afternoon -shra/tsra that
may affect all areas except for KFMN and KROW. Greatest confidence
is generally btwn 22Z and 01Z for the RGV terminals and aft 20Z at
KLVS. Erratic outflow winds may gust to 30-35 kt. Overnight, the
convection will likely dissipate in all areas except for the
eastern plains which may impact KTCC.

22/42

&&

.PREV DISCUSSION...646 AM MDT FRI JUL 29 2016...
.UPDATE...
Showers and a few storms lasting longer than expected as they have
been drifting south into and across e central NM, so added pops
there and up to vicinity of Santa Fe, also lower pops nw NM, for
the morning. Most of this should be gone before late morn.

43

&&

.PREV DISCUSSION...356 AM MDT FRI JUL 29 2016...
.SYNOPSIS...
A very slow eastward progression of the center of the mid and
upper level high pressure dome will begin over the next 48 to 60
hour period. A slow and general upward trend in the amount of
shower and thunderstorm activity can be expected through the
weekend for much though not quite all of the forecast area. Then
starting between Monday and Wednesday even more moisture may
spread into the west half or two thirds of the area which should
further increase the amount of much needed significant
precipitation, especially central sections of the state. While a
few high temperature records could still be threatened today,
overall later in the weekend and much of next week will see the
heat ease up a bit most areas.

&&

.DISCUSSION...
A slowly southward sinking boundary is fairly evident as of this
writing from a little ways north of Tucumcari to a little south
through west of Raton. It has helped to trigger a few showers and
storms into the predawn hours and it may sag as far as near to a
bit south of Tucumcari to perhaps near or a little south of Las
Vegas late this morn or early aftn, then the additional showers
and storms it triggers will likely generate some outflows somewhat
further south and west later this aftn into the eve. Other
showers and storms will again generate elsewhere mainly to the
west and sw of boundary with emphasis on the north central and
west central to sw mtns. Boundary collisions may spark isolated/a
few storms farther south across the plains as well toward or by
eve. As per the general location of SPC's marginal severe risk in
far ne NM, went ahead and indicated gusty winds and small hail
for that area but stopped just shy of actually painting all out
severe there as it was not a slight risk. Day shift may want or
need to update as needed.

The monstosity of a high over the Great Basin still looks like it
will begin a slow and migration of it's center eastward over the
weekend and into early next week. Remnant moisture and perhaps
some additional from the s or se due in part from an easterly wave
passing s of the state should keep convection quite active across
the state.

Early next week, models continue to show the main upper high
shifting east of the state, with GFS model still stubbornly
hanging on to a secondary center to the west. The ECMWF has been
very consistent for at least 2 to 3 days with a weak trough
developing over NM or near the AZ line early next week and
hanging out nearly all week, which would be a nearly ideal
scenario for much more widespread wetting rains across much of
the
fcst area. The Canadian does also, though slightly weaker and
skewed more to central and east NM. General consensus is that
PWATs should increase as early maybe as the start of the new
week across the southwest, and pretty much all the area by Mon
aftn. Thus a good portion of, if not all, next week we should
be be dancing in the streets as the rain comes down. Still some
concern that climatology is still factoring in a bit, but the
closer we get to then with the models still supporting the wetter
trend the higher our confidence becomes.

43

&&

.FIRE WEATHER...
No major changes to the gridded forecast. Hedged dewpoints thus
humidity readings a bit higher for next week based on the Monsoon
burst pattern. Hedged dewpoints...thus RH values slightly lower
today and lesser extent Saturday for the NW third. Also tried to
fuss with the convoluted nature to the plains boundary today.
Boundary has made a more southerly penetration into the forecast
area thanks to overnight convection. This boundary will serve as a
focus for stronger/wetter storms as the day progresses.

Near term highlights include Haines 5/6 values for western/central
areas today. Despite the marginally dry mid levels of the atmosphere
across western/central areas...some wetting rain footprints will
result and favor the mountains. The main focus will be found across
the northeast third thanks to the aforementioned boundary. Larger
footprints of wetting rain will exist with that activity and last
well into the overnight hours. Storms that do form across
western/central areas will contain unusually strong outflow wind
gusts so land agency personnel should take extra precaution for that
impact. The upper high will remain centered over the Las Vegas NV
area but weaken some thus allow for additional destabilization this
afternoon and most likely a little more storm coverage compared to
yesterday. Storms will tend to move on the slower side and generally
drift towards the east. The NE plains would be the exception due to
stronger transport wind speeds and higher severe potential with the
storms. Humidity overall will be trending up today compared to
yesterdays readings.

Humidity values will generally trend higher during the weekend.
Storm coverage including wetting rain footprints will also increase
this weekend as the upper high weakens and begins its migration
eastward. The weaker upper high will lead to additional
destabilization and allow storms to readily form over the higher
terrain and eventually drift off the terrain. Steering flow for the
storms will be on the weaker side. Gusty outflow wind will remain a
threat although the stronger readings will diminish
slightly...especially Sunday. The haines values will follow suit and
begin to lose their edge and significance. Breezy southerly wind
flow will strengthen across the eastern plains during the weekend
period.

The upper high is expected to shift far enough east to allow a
fairly robust Monsoon burst pattern to develop next week. This burst
pattern would be considered a hybrid because a weakness or wave in
the upper levels may sit over the state during a portion of the
week. This wave would only help to destabilize the atmosphere and
keep the wetting rain threat alive and well. There is a little bit
of uncertainty as to how strong this wave would be and also timing
and position. That is important in terms of steering flow for the
storms and the have versus have nots in terms of wetting rain
footprints. Either way...the western half should be favored with
lesser amounts across the east. However, if a westerly steering flow
can develop sooner then eastern areas will receive a little more
precipitation. Also...the high pressure dome or cell is expected to
be much weaker versus what has occurred the past few weeks. This
means that the capping inversion found over the eastern plains will
be weaker and could unexpectedly break at times...thus creating some
wetting potential through the week. High confidence that the
humidity values will increase as the week progresses and that they
will be unusually high thanks to the burst pattern. Twenty four hour
humidity readings will be some of the highest if not highest values
so far this Monsoon season. Daytime temps actually trend below
normal as the week progresses...especially across the western half
to two thirds...a little above normal east.

Models keep the moisture going into the following weekend with a
trough off the west coast and the mean high to the east.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 29, 6:15 AM MDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 AM MDT FRI JUL 29 2016

NMZ501>540-301215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
615 AM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A POTENTIAL FOR A FEW STRONG TO MARGINALLY SEVERE
THUNDERSTORMS BETWEEN ABOUT 2 AND 9 PM MDT ACROSS APPROXIMATELY
THE NORTHEAST QUARTER OF NEW MEXICO. THE GREATEST RISK WILL BE
STRONG WINDS...HAIL AND DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE SOMEWHAT IN COVERAGE AND
RAINFALL INTENSITY STARTING BETWEEN SATURDAY AND SUNDAY AND
PERHAPS INCREASING EVEN FURTHER INTO MUCH OF NEXT WEEK. STORM
MOTIONS WILL BE SLOW AND RAINFALL COULD BE QUITE HEAVY AT TIMES
WITH THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS OF
FLASH FLOODING OR AT LEAST HIGH AND FAST FLOWS IN SMALL STREAMS
AND ARROYOS...ESPECIALLY OVER AND NEAR RECENT AND IN SOME CASES
OLDER BURN SCARS. ISOLATED OCCURRENCES OF UP TO 2 INCHES OF
RAINFALL WILL BE POSSIBLE. A FEW STORMS MAY ALSO PRODUCE SMALL
HAIL AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ABOUT 2 AND 9 PM MDT FOR
APPROXIMATELY THE NORTHEAST QUARTER OF NEW MEXICO DUE TO THE RISK
OF MARGINALLY SEVERE STORMS PRODUCING STRONG WINDS AND A FEW
OCCURRENCES OF LARGE HAIL.

43

In the hours before

Special weather statement, Jul 29, 12:20 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1220 PM MDT FRI JUL 29 2016

NMZ508-291845-
SOUTHWEST MOUNTAINS-
1220 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
1245 PM MDT...

AT 1219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY OBSERVATORY...OR 28 MILES
SOUTHEAST OF DATIL...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
SOCORRO COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3361 10742 3386 10761 3398 10745 3379 10718
      3378 10719 3379 10720 3379 10723 3375 10723
TIME...MOT...LOC 1819Z 318DEG 14KT 3387 10748

54
Special weather statement, Jul 29, 12:58 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1258 PM MDT FRI JUL 29 2016

NMZ506>508-291945-
SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
1258 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
145 PM MDT...

AT 1258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27
MILES SOUTH OF ACOMA PUEBLO...OR 29 MILES NORTHEAST OF DATIL...MOVING
SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3451 10768 3460 10750 3432 10723 3418 10750
TIME...MOT...LOC 1858Z 328DEG 22KT 3450 10755

54

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Jul 29, 12:20 PM MDTSpecial Weather StatementABQSocorro25 min
Jul 29, 12:38 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe112 min
Jul 29, 12:53 PM MDTAreal Flood AdvisoryABQSocorro112 min
Jul 29, 12:58 PM MDTSpecial Weather StatementABQ47 min
Jul 29, 1:05 PM MDTAreal Flood AdvisoryABQMora, San Miguel115 min
Jul 29, 1:34 PM MDTSpecial Weather StatementABQ26 min
Jul 29, 1:44 PM MDTSpecial Weather StatementABQSanta Fe46 min
Jul 29, 1:52 PM MDTSpecial Weather StatementABQMora23 min
Jul 29, 1:57 PM MDTSpecial Weather StatementABQValencia48 min
Jul 29, 2:05 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia40 min
Jul 29, 2:07 PM MDTAreal Flood AdvisoryABQCatron, Socorro113 min
Jul 29, 2:59 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance2 hr
Jul 29, 3:10 PM MDTSpecial Weather StatementABQTorrance35 min
Jul 29, 3:24 PM MDTSpecial Weather StatementABQUnion51 min
Jul 29, 3:30 PM MDTSpecial Weather StatementABQSandoval30 min
Jul 29, 3:33 PM MDTSevere Thunderstorm WarningABQSandoval30 min
Jul 29, 3:45 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 29, 3:53 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance2 hr
Jul 29, 3:57 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 29, 4:08 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 29, 4:20 PM MDTSevere Thunderstorm WarningABQSandoval40 min
Jul 29, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 29, 4:36 PM MDTSevere Thunderstorm WarningABQUnion39 min
Jul 29, 4:53 PM MDTSevere Thunderstorm WarningABQUnion23 min
Jul 29, 5:01 PM MDTSpecial Weather StatementABQBernalillo44 min
Jul 29, 5:05 PM MDTSpecial Weather StatementABQHarding25 min
Jul 29, 5:12 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 29, 5:23 PM MDTAreal Flood AdvisoryABQSan Miguel112 min
Jul 29, 5:25 PM MDTSpecial Weather StatementABQBernalillo35 min
Jul 29, 5:26 PM MDTSpecial Weather StatementABQBernalillo34 min
Jul 29, 5:30 PM MDTSevere Thunderstorm WarningABQUnion27 min
Jul 29, 5:41 PM MDTAreal Flood AdvisoryABQBernalillo109 min
Jul 29, 5:52 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union113 min
Jul 29, 5:52 PM MDTSevere Thunderstorm WarningABQUnion38 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.